# SDR AALA202405162453

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 34,007 hours, 14,758 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 4326
- Condition: Faulty
- Location: Fuel Qty
- Part time: 9,467 hours, 4,511 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE AT FL340 CENTER FUEL DISPLAY AND TOTAL DISPLAY BOTH WENT BLANK. REPLACED THE (FQPU)-PROCESSOR. ACCOMPLISHED FQPU BITE NO FAULTS, ALL TESTS  PASS. FQIS CHECKS NORMAL. PER AMM 28-41-81.
